# SDR HEEA077450

- Difficulty date: December 3, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N855PH
- Make and model: Snias AS350B
- Aircraft serial: 3351
- Aircraft time: 1,082 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Gimbal Joint
- Part number: 350A35110500
- Condition: Broken
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIMBAL JOINT IS BROKEN.
